# SDR SWIA202164357

- Difficulty date: December 7, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL600*
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- Engine: Ge CF348C5
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ENGINE LOWER TRANSCOWL LATCH DOOR COAMING IS CHAFED (MARKED)     (C-CHECK RO 2/16/2022)    PERMEANANTLY REPAIRED LOWER TRANSCOWL LATCH COAMING REF MHIRJ REO 690-54-21-405 REV -- 2022-01-18 / C/W TASK CARD 51-900-1002-SKY
